On the variation problem for a family of functionals in the space of absolutely continuous functions

Michael Drakhlin, Elena Litsyn

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish
Pages (from-to)463-468
Number of pages6
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number3
StatePublished - 1 Jan 1996
Externally publishedYes


  • Boundary value problem
  • Functional differential equations
  • Variation problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this